# SDR DALA2024111210850

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 NEED TO COMPLY WITH REPAIR ER/A 595120-14, REV A. CORRECTIVE ACTION: COMPLIED WITH ER/A 595120-14, REV A. (0655740)
